# SDR N6WA20091103

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 2,033 hours, 1,424 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STEERING INOP CAUTION MESSAGE IN FLIGHT.   REMOVED AND REPLACED NLG STEERING MANIFOLD ASSY IAW AMM 32-51-50.  OPS AND LEAK CHECK GOOD AT THIS TIME.
